# SDR SIMA2018091008002

- Difficulty date: September 8, 2018
- Submitted: September 10, 2018
- Operation: Air carrier
- Aircraft: N837AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145647
- Aircraft time: 29,595 hours, 26,673 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Bolt
- Condition: Missing
- Location: Parking Brake
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY PARKING BRAKE IS DIFFICULT TO SET. OPENED PARKING BRAKE MECHANISM AND FOUND BOLT MISSING. REMOVED AND REPLACED IAW AMM 32-44-11. OPS CHECK GOOD. NO FURTHER DEFECTS NOTED.
